OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6580

Title: Su un problema di minimalità per gruppi finiti
Authors: Curzio, Mauro
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mauro Curzio, "Su un problema di minimalità per gruppi finiti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 78-84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Siano$A,N,N^{(p)}$le proprietà gruppali rispettivamente dell'abelianità, della nilpotenza, della p-nilpotenza. Un $A_{2}-gruppo$ finito non risolubile è isomorfo al gruppo alterno $U_{5}$ , un $N_{2}-gruppo$ finito semplice è isomorfo a $U_{5}$, un $N\underset{2}{^{(p)}}-gruppo$ finito è risolubile. I risultati precedenti costituiscono una generalizzazione del noto teorema Iwasawa-Schmidt.
Let be $A,N,N^{(p)}$group properties of abelianity, of nilpotence and of p-nilpotence respectively. A finite non solvable $A_{2}-group$ is isomorphic to the alternating group $U_{5}$ , a finite simple $N\underset{2}{^{(p)}}-group$ is solvable. These results form a generalization of the well-known theorem of Iwasawa-Schmidt.
URI: http://hdl.handle.net/10077/6580
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
CurzioRendMat04.pdf430.97 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.